On Higher Regularized Traces of a Differential Operator with Bounded Operator Coefficient Given in a Finite Interval


Creative Commons License

SEZER Y. , BAKŞİ Ö. , KARAYEL S.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s00009-021-01719-3
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Keywords: Hilbert space, Eigenvalue, spectrum, trace class operator, regularized trace, 47A10, 34L20, 34L05

Abstract

In this work, we find a higher regularized trace formula for a regular Sturm-Liouville differential operator with operator coefficient.